# SDR DALA2022111707419

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 72,631 hours, 30,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 25d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SVC REPORTS SEAT 25D E PATH LIGHT ASSY DAMAGED.   REPLACED SEAT 25D E-PATH LIGHT ASSY IAW AMM 33-51.
